Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 52, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 27, 2021, 11:37 PM CDT for Humphreys County, Tennessee. It took effect at Mar 28, 2021, 2:00 PM CDT. It was in force for 62 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2021, 11:37 PM CDT (04:37 UTC)
- In effect from
- Mar 28, 2021, 2:00 PM CDT
- Expired
- Mar 31, 2021, 4:00 AM CDT
- In force
- 62 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Humphreys County, TN
The radar
The Ft Campbell radar (KHPX), 100 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Duck River near Hurricane Mills (HMLT1). The gauge peaked at 27.62 ft at Mar 28, 2021, 11:00 PM CDT.
- Action stage
- 16 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03603000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
844 WGUS84 KOHX 280437 FLSOHX Flood Advisory National Weather Service Nashville TN 1137 PM CDT Sat Mar 27 2021 ...The National Weather Service in Nashville has issued a Flood Advisory for the following rivers in Tennessee... Duck River Near Hurricane Mills affecting Humphreys County. Duck River At Columbia affecting Maury County. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov. TNC085-281645- /O.NEW.KOHX.FL.Y.0052.210328T1900Z-210331T0900Z/ /HMLT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1137 PM CDT Sat Mar 27 2021 The National Weather Service in Nashville has issued a * Flood Advisory for the Duck River Near Hurricane Mills. * From Sunday afternoon to late Tuesday night. * At 11:00 PM CDT Saturday the stage was 16.7 feet and rising. * Action stage is 16.0 feet. * Flood stage is 20.0 feet. * Forecast...The river is expected to rise above flood stage late tomorrow evening to a crest of 22.0 feet Tuesday morning. It will then fall below flood stage early Thursday morning. * Impact...At 22.0 feet, Portions of Tumbling Creek Road east of Highway 13 are flooded to a depth of 2 feet and may be impassable. && LAT...LON 3597 8795 3606 8785 3592 8765 3582 8776 $$ TNC119-281645- /O.NEW.KOHX.FL.Y.0053.210330T0600Z-210330T1200Z/ /COLT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1137 PM CDT Sat Mar 27 2021 The National Weather Service in Nashville has issued a * Flood Advisory for the Duck River At Columbia. * From late Monday night to Tuesday morning. * At 11:00 PM CDT Saturday the stage was 31.6 feet and rising. * Action stage is 28.0 feet. * Flood stage is 32.0 feet. * Forecast...The river is expected to rise above flood stage late tomorrow morning to a crest of 36.5 feet Monday evening. It will then fall below flood stage Tuesday evening. * Impact...At 36.0 feet, Flood waters will reach Riverside Drive. && LAT...LON 3565 8732 3577 8721 3563 8682 3552 8689 $$ LaRosa
1 follow-up statement
592 WGUS84 KOHX 280854 FLSOHX Flood Advisory National Weather Service Nashville TN 354 AM CDT Sun Mar 28 2021 ...The Flood Advisory is cancelled for the following rivers in Tennessee... Duck River Near Hurricane Mills affecting Humphreys County. ...The Flood Advisory is replaced with a River Flood Warning for the following rivers in Tennessee... Duck River Near Hurricane Mills affecting Humphreys County. TNC085-281000- /O.CAN.KOHX.FL.Y.0052.210328T1900Z-210328T0854Z/ /HMLT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 354 AM CDT Sun Mar 28 2021 ...The Flood Advisory for the Duck River Near Hurricane Mills has been replaced... The Flood Advisory is replaced by a river flood warning for the Duck River Near Hurricane Mills. * At 3:00 AM CDT Sunday the stage was 21.7 feet and rising. * Flood stage is 20.0 feet. * Recent Activity...The maximum river stage in the 24 hours ending at 3:00 AM CDT Sunday was 21.7 feet. * Forecast...The river is expected to rise to a crest of 23.5 feet Tuesday morning. It will then fall below flood stage late Thursday evening. && LAT...LON 3597 8795 3606 8785 3592 8765 3582 8776 $$ TNC085-281000- /O.CAN.KOHX.FL.Y.0043.210328T1900Z-210328T0854Z/ 354 AM CDT Sun Mar 28 2021 ...The Flood Advisory for the Duck River Near Hurricane Mills has been cancelled... The Flood Advisory is cancelled for the Duck River Near Hurricane Mills. * At 3:00 AM CDT Sunday the stage was 21.7 feet and rising. * Flood stage is 20.0 feet. * Recent Activity...The maximum river stage in the 24 hours ending at 3:00 AM CDT Sunday was 21.7 feet. * Forecast...The river is expected to rise to a crest of 23.5 feet Tuesday morning. It will then fall below flood stage late Thursday evening. && LAT...LON 3597 8795 3606 8785 3592 8765 3582 8776 $$ LaRosa
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 27, 9:28 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Mar 27, 9:28 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Nashville TN 928 PM CDT Sat Mar 27 2021 .UPDATE... FOR EVENING DISCUSSION. && .DISCUSSION... Updated suite of forecast products to mention tornado watch 64 for Perry and Wayne Counties until 4 AM CDT Sunday. Tornado watch 59 expired for other selected counties across southern Middle Tennessee as of 9 PM CDT. Tweaked hourly temperature, dewpoint, and wind speed/ direction grids and blended them with associated forecasted late evening through overnight hours. && .AVIATION... 00Z TAF DISCUSSION. CKV/BNA/MQY/CSV...Several admendments probable through 28/24Z, mainly up to 28/16Z when shwrs and tstms are expected to finally move east of mid state region. Best potential for heavy rainfall impacts MQY and CSV, lightest amounts CSV. Initial sfc E/SE winds will veer to NW by 28/18Z. Continuance of strong surface pressure gradient influences will allow gusts to around 20kts at times. Mainly VFR, MVFR during rainfall events, vsbys expected. Ceilings will fluctuate between VFR/MVFR thresholds. LLWS expected to be pronounced enough CSV around 28/05Z to support 40kt wind shear at top of 2 KFT Layer. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday evening for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......JB Wright AVIATION........JB Wright
Hazardous weather outlook, Mar 27, 12:29 PM CDT, 11 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 1229 PM CDT Sat Mar 27 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-281730- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 1229 PM CDT Sat Mar 27 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...This afternoon and tonight. Severe thunderstorms will be possible across all of Middle Tennessee this afternoon into tonight. Damaging winds, large hail, and isolated tornadoes will all be possible. Additional rounds of heavy rainfall expected through tonight and overnight. Additional rainfall amounts of 1 to 4 inches, with locally higher amounts of 5 to 6 inches, expected on already saturated ground conditions. .DAYS TWO THROUGH SEVEN...Sunday through Friday. River impacts from rainfall today and early Sunday morning will be possible. Some local rivers are expected to reach up to moderate flood stage by early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 09
In the hours before
Special weather statement, Mar 27, 11:13 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Nashville TN
1113 PM CDT Sat Mar 27 2021
TNZ008-027>030-062-280445-
Rutherford TN-Davidson TN-Wilson TN-Trousdale TN-Sumner TN-Smith TN-
1113 PM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SMITH...SOUTHEASTERN
DAVIDSON...NORTHWESTERN RUTHERFORD...SOUTHEASTERN SUMNER...WILSON AND
WESTERN TROUSDALE COUNTIES UNTIL 1145 PM CDT...
At 1112 PM CDT, Doppler radar was tracking a strong thunderstorm over
Rural Hill, or 12 miles southwest of Lebanon, moving northeast at 55
mph.
Pea size hail will be possible with this storm.
Locations impacted include...
Gallatin, Lebanon, Hartsville, Hendersonville, Smyrna, La Vergne,
Mount Juliet, Lakewood, Hermitage, Rural Hill, Antioch, Belinda City,
Berry Hill, Green Hill, Tuckers Crossroads, Bledsoe Creek State Park,
Dickerson Chapel Recreation Area, Percy Priest Lake and Gladeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3618 8601 3595 8662 3597 8662 3597 8665
3600 8669 3615 8680 3647 8622
TIME...MOT...LOC 0412Z 241DEG 49KT 3613 8654
10Local storm report, Mar 27, 11:30 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1130 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD NASHVILLE 36.17N 86.78W
03/27/2021 DAVIDSON TN LAW ENFORCEMENT
1ST FLOOR OF HOTEL FLOODED AT 95 WALLACE ROAD NEAR I-24
AT HARDING PLACE
&&
EVENT NUMBER OHX2100368
SHAMBURGERLocal storm report, Mar 27, 11:31 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1131 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM FLASH FLOOD BRENTWOOD 36.00N 86.79W
03/27/2021 WILLIAMSON TN EMERGENCY MNGR
WATER RESCUES BEING CONDUCTED ON GRANNY WHITE PIKE IN
NORTH BRENTWOOD
&&
EVENT NUMBER OHX2100369
SHAMBURGERLocal storm report, Mar 27, 11:35 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1135 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM FLASH FLOOD NASHVILLE 36.17N 86.78W
03/27/2021 DAVIDSON TN FIRE DEPT/RESCUE
NUMEROUS WATER RESCUES BEING CONDUCTED IN SOUTH
NASHVILLE IN OAK HILL AREA AND EDMONDSON PIKE AREA
&&
EVENT NUMBER OHX2100370
SHAMBURGERLocal storm report, Mar 27, 11:37 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1137 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 PM FLASH FLOOD FRANKLIN 35.93N 86.84W
03/27/2021 WILLIAMSON TN EMERGENCY MNGR
NUMEROUS WATER RESCUES UNDERWAY IN WILLIAMSON COUNTY
&&
EVENT NUMBER OHX2100371
SHAMBURGERSpecial weather statement, Mar 27, 11:37 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
1137 PM CDT Sat Mar 27 2021
TNZ008-027-028-059-280500-
Williamson TN-Davidson TN-Wilson TN-Sumner TN-
1137 PM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIDSON...SOUTH CENTRAL
SUMNER...NORTH CENTRAL WILLIAMSON AND WEST CENTRAL WILSON COUNTIES
UNTIL MIDNIGHT CDT...
At 1136 PM CDT, Doppler radar was tracking a strong thunderstorm over
Forest Hills, or 8 miles north of Franklin, moving northeast at 55
mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Franklin, Lebanon, Nashville, Hendersonville, Brentwood, La Vergne,
Mount Juliet, Forest Hills, Oak Hill, Belle Meade, Lakewood,
Hermitage, Rural Hill, Bellevue, Antioch, Belinda City, Old Hickory,
Berry Hill, Green Hill and Percy Priest Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3623 8641 3612 8639 3608 8649 3610 8652
3607 8652 3607 8653 3609 8655 3606 8655
3607 8656 3606 8656 3594 8690 3606 8697
3632 8655
TIME...MOT...LOC 0436Z 241DEG 49KT 3604 8686
10The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 7:05 PM CDT | Special Weather Statement | OHX | Maury | 40 min |
| Mar 27, 7:13 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury | 32 min |
| Mar 27, 7:32 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Rutherford, Warren | 43 min |
| Mar 27, 7:35 PM CDT | Flash Flood Warning | OHX | Bedford, Cannon, Rutherford, Williamson | 3 hr |
| Mar 27, 7:35 PM CDT | Special Weather Statement | OHX | DeKalb | 40 min |
| Mar 27, 7:39 PM CDT | Special Weather Statement | OHX | Davidson | 36 min |
| Mar 27, 8:04 PM CDT | Special Weather Statement | OHX | Davidson | 26 min |
| Mar 27, 8:08 PM CDT | Special Weather Statement | OHX | Hickman | 37 min |
| Mar 27, 8:14 PM CDT | Special Weather Statement | OHX | Van Buren, Warren, White | 31 min |
| Mar 27, 8:46 PM CDT | Special Weather Statement | OHX | Cumberland, White | 44 min |
| Mar 27, 8:49 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 41 min |
| Mar 27, 9:00 PM CDT | Special Weather Statement | OHX | Rutherford | 45 min |
| Mar 27, 9:02 PM CDT | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Maury, Perry | 14 hr |
| Mar 27, 9:13 PM CDT | Special Weather Statement | OHX | Davidson | 47 min |
| Mar 27, 9:22 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 14 hr |
| Mar 27, 9:27 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Maury | 33 min |
| Mar 27, 9:35 PM CDT | Flash Flood Warning | OHX | Marshall, Maury, Rutherford, Williamson | 13 hr |
| Mar 27, 9:45 PM CDT | Special Weather Statement | OHX | Cumberland | 45 min |
| Mar 27, 9:49 PM CDT | River Flood Warning | OHX | Hickman | 6 days |
| Mar 27, 9:55 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, White | 20 min |
| Mar 27, 9:59 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury, Williamson | 31 min |
| Mar 27, 10:05 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 11 hr |
| Mar 27, 10:09 PM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Wilson | 11 hr |
| Mar 27, 10:17 PM CDT | Flash Flood Warning | OHX | Cannon, DeKalb, Putnam, Smith, Van Buren, Warren and 1 more | 12 hr |
| Mar 27, 10:20 PM CDT | Flash Flood Warning | OHX | Dickson, Houston, Humphreys | 11 hr |
| Mar 27, 10:29 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 31 min |
| Mar 27, 10:37 PM CDT | Flash Flood Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren, Williamson and 1 more | 11 hr |
| Mar 27, 10:45 PM CDT | River Flood Warning | OHX | Perry | 65 hr |
| Mar 27, 10:52 PM CDT | River Flood Advisory | OHX | Davidson | 13 days |
| Mar 27, 11:02 PM CDT | Special Weather Statement | OHX | Dickson, Hickman, Humphreys, Perry | 43 min |
| Mar 27, 11:08 PM CDT | Flash Flood Warning | OHX | Clay, Jackson, Macon, Putnam, Smith, Sumner and 2 more | 11 hr |
| Mar 27, 11:13 PM CDT | Special Weather Statement | OHX | Wilson | 32 min |
| Mar 27, 11:37 PM CDT | River Flood Advisory | OHX | Maury | 3 hr |
| Mar 27, 11:37 PM CDT | Special Weather Statement | OHX | Davidson | 23 min |
| Mar 27, 11:40 PM CDT | Special Weather Statement | OHX | Smith, Wilson | 35 min |
| Mar 27, 11:44 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 31 min |
| Mar 27, 11:57 PM CDT | Flash Flood Warning | OHX | Clay, Fentress, Overton, Pickett, Putnam | 11 hr |
| Mar 28, 12:04 AM CDT | Flash Flood Warning | OHX | Davidson, Robertson, Sumner, Trousdale, Wilson | 6 hr |
| Mar 28, 12:13 AM CDT | River Flood Warning | OHX | Davidson | 11 hr |
| Mar 28, 12:13 AM CDT | River Flood Warning | OHX | Davidson | 6 hr |
| Mar 28, 12:13 AM CDT | River Flood Warning | OHX | Davidson | 15 hr |
| Mar 28, 12:13 AM CDT | River Flood Warning | OHX | Davidson | 15 hr |
| Mar 28, 12:15 AM CDT | Special Weather Statement | OHX | Wilson | 30 min |
| Mar 28, 12:17 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 43 min |
| Mar 28, 12:41 AM CDT | Flash Flood Warning | OHX | Davidson, Williamson, Wilson | 4 hr |
| Mar 28, 12:54 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 36 min |
| Mar 28, 1:02 AM CDT | River Flood Warning | OHX | Hickman | 18 hr |
| Mar 28, 1:13 AM CDT | Special Weather Statement | OHX | Smith | 32 min |
| Mar 28, 1:25 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Giles, Lawrence, Marshall and 3 more | 35 min |
| Mar 28, 1:34 AM CDT | Special Weather Statement | OHX | Fentress, Overton, Putnam | 41 min |
| Mar 28, 1:44 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 31 min |
| Mar 28, 1:54 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Lawrence, Marshall | 36 min |
| Mar 28, 2:07 AM CDT | River Flood Warning | OHX | Maury | 69 hr |
| Mar 28, 2:09 AM CDT | Special Weather Statement | OHX | DeKalb, Putnam | 51 min |
| Mar 28, 2:36 AM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Marshall, Wayne | 6 hr |
| Mar 28, 2:57 AM CDT | Special Weather Statement | OHX | Coffee, Grundy, Van Buren, Warren | 63 min |
| Mar 28, 2:58 AM CDT | Special Weather Statement | OHX | Cumberland, Fentress, White | 77 min |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 61 hr |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 18 hr |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 61 hr |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 61 hr |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 61 hr |
| Mar 28, 3:30 AM CDT | River Flood Warning | OHX | Davidson | 63 hr |
| Mar 28, 3:30 AM CDT | River Flood Warning | OHX | Davidson | 63 hr |
| Mar 28, 3:54 AM CDT | River Flood Warning | OHX | Humphreys | 6 days |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Marshall | 38 hr |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Bedford, Marshall | 26 hr |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Perry, Wayne | 30 hr |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Giles | 43 hr |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Lawrence | 23 hr |
| Mar 28, 5:52 AM CDT | Areal Flood Advisory | OHX | Davidson, Robertson, Sumner, Trousdale, Wilson | 3 hr |
| Mar 28, 6:03 AM CDT | River Flood Advisory | OHX | Cheatham | 72 hr |
| Mar 28, 7:28 AM CDT | River Flood Warning | OHX | Williamson | 28 hr |
| Mar 28, 8:56 AM CDT | River Flood Warning | OHX | Hickman | 3 days |
| Mar 28, 10:39 AM CDT | Areal Flood Advisory | OHX | Cannon, Clay, Cumberland, DeKalb, Fentress, Jackson and 6 more | 3 hr |
| Mar 28, 11:54 AM CDT | River Flood Warning | OHX | Sumner, Trousdale, Wilson | 43 hr |
| Mar 28, 12:30 PM CDT | River Flood Advisory | OHX | Smith | 23 hr |
| Mar 28, 12:35 PM CDT | River Flood Advisory | OHX | Bedford | 12 hr |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.